# SDR SWI2024F00160

- Difficulty date: December 17, 2023
- Submitted: February 19, 2024
- Operation: Air carrier
- Aircraft: N748SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10203
- Aircraft time: 49,030 hours, 32,232 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: SH670318221
- Condition: Corroded
- Location: Bs 319
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE LONGITUDINAL JOINT HAS CORROSION AT APPROXIMATELY FS319.00 AND STGR 21L AROUND GROUND STATION.    (C-CHECK RO 2/18/2024)   REPLACED WITH NEW BACK UP SILL AT STR 21L BETWEEN FS319.00 - FS333.00 REF CRJ-700 SRM 51-42-06-001-001-A01 AND SRM 51-42-21-001-001-A01 DWG SH670-31810 REV AE. SKYWEST TASK CARD 51-900-1002-SKY AND M-337 COMPLIED WITH.
